# SDR SWIA202052720

- Difficulty date: August 11, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY FS 333 STGR 26L STRINGER SPLICE CORRODED.  C-CHECK RO 9/21/2020.  REMOVED AND REPLACED JOINT SPLICE AT FS 333 STRR 26L, REF CRJ700 SRM DWG AND REO.  VERIFIED ALL STEPS COMPLIED WITH, ALL CHECKS OKAY.  COMPLETED TASK CARD.
